標題: THE TOWERS OF HANOI PROBLEM WITH CYCLIC PARALLEL MOVES
作者: WU, JS
CHEN, RJ
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: TOWERS OF HANOI;RECURRENCE RELATIONS;ALGORITHMS
公開日期: 29-Apr-1993
摘要: This paper discusses a variant of the towers of Hanoi problem with cyclic parallel moves. We propose an algorithm for this problem and show that the algorithm is optimal.
URI: http://dx.doi.org/10.1016/0020-0190(93)90187-E
http://hdl.handle.net/11536/3043
ISSN: 0020-0190
DOI: 10.1016/0020-0190(93)90187-E
期刊: INFORMATION PROCESSING LETTERS
Volume: 46
Issue: 1
起始頁: 1
結束頁: 6
Appears in Collections:Articles


Files in This Item:

  1. A1993LA61800001.pdf